Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Forgot to take a break after 21 days using birth control pills

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
what can i do if i forgot to take abreak after my 21 days of being on the pill? ive been 27 days and no break im really woried please help me im confused and i dont know what to do thanks
Posted Mon, 23 Apr 2012 in Birth Control
Answered by Dr. Rhea Chanda 13 hours later
Hi there,
Welcome to healthcare magic
If you forgot to take your break and started the next pack of pills immediately after 21 days then you will simply not get your periods this cycle.That is nothing to worry about.

You have 2 options here.Either you continue this pack and finish it and after 21 days you take a break and get your periods.Or if you stop now,your cycle will become irregular.And although you might get your periods, you will have to have to start your new pack from a different date. Basically your dates will become confused and your cycle will be broken.

I suggest that you continue this pack, finish the 21 pills and take the 7 day pill free break after that. You should bleed after that. It will help you maintain your pattern and not confuse the dates.

Hope that helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor